| Model Number |
MF-410470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and "bilateral deformities, pain and implants had flipped.".
Event or Problem Description
Healthcare professional reported a left side rupture and "bilateral deformities, pain and implants had flipped".Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.4, g.1.
Event or Problem Description
Healthcare professional reported a left side rupture and "bilateral deformities, pain and implants had flipped." device has been explanted.